Menu
X
Jitesh Lalwani asked 2 years ago

I am 30 male. My BP is 170/100 and I have got Anxiety problems. Currently, I am undergoing treatment for Anxiety and have been advised to take T Pexep CR (12.5MG) and Betacap(20 MG). I have pain in heart and on the right side of the chest which is continuous and increases with exertion and decreases with meditation and post sleep. My question is what is this pain?

This site uses Akismet to reduce spam. Learn how your comment data is processed.

1 Answers
freedoctorhelpline Staff answered 2 years ago

Your BP is too high which might cause a number of health issues including the current chest pain. Please consult a cardiologist immediately to get a prescription to control BP and investigate further into the cause of chest pain.

This site uses Akismet to reduce spam. Learn how your comment data is processed.

© Copyright 2016 Free Doctor Helpline. All rights reserved.

         Sitemap | Sitemap XML